Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The number of multiplications on $ H$-spaces of type $ (3,\,7)$


Authors: M. Arkowitz, C. P. Murley and A. O. Shar
Journal: Proc. Amer. Math. Soc. 50 (1975), 394-398
MSC: Primary 55D45
DOI: https://doi.org/10.1090/S0002-9939-1975-0367992-6
MathSciNet review: 0367992
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The technique of homotopy localization is used to give an enumeration of the multiplications on $ H$-spaces of type $ (3, 7)$.


References [Enhancements On Off] (What's this?)

  • [1] A. K. Bousfield and D. M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math., vol. 304, Springer-Verlag, Berlin and New York, 1972. MR 0365573 (51:1825)
  • [2] A. H. Copeland, Jr., Binary operations on sets of mapping classes, Michigan Math. J. 6 (1959), 7-23. MR 21 #2232. MR 0103463 (21:2232)
  • [3] -, $ H$-structures on products, Proc. Amer. Math. Soc. 32 (1972), 611-614. MR 0288759 (44:5955)
  • [4] J. Harrison and H. Scheerer, Zur Homotopietheorie von Abbildungen in Homotopie-assoziative $ H$-Räume, Arch. Math. (Basel) 23 (1972), 319-323. MR 46 #8219. MR 0309108 (46:8219)
  • [5] P. Hilton, G. Mislin and J. Roitberg, Homotopical localization, Proc. London Math. Soc. (3) 26 (1973), 693-706. MR 0326720 (48:5063)
  • [6] P. Hilton and J. Roitberg, On principal $ {S^3}$-bundles over spheres, Ann. of Math. 90 (1969), 91-107. MR 0246320 (39:7624)
  • [7] -, On the classification problem for $ H$-spaces of rank two, Comment. Math. Helv. 45 (1970), 506-516. MR 45 #5996. MR 0296937 (45:5996)
  • [8] M. Mimura, On the number of multiplications on $ {\text{SU(3)}}$ and $ {\text{Sp(2)}}$, Trans. Amer. Math. Soc. 146 (1969), 473-492. MR 40 #6550. MR 0253335 (40:6550)
  • [9] J. Stasheff, Manifolds of the homotopy type of (non-Lie) groups, Bull. Amer. Math. Soc. 75 (1969), 998-1000. MR 39 #7623. MR 0246319 (39:7623)
  • [10] D. Sullivan, Geometric topology. Part 1, rev. ed., M. I. T., Cambridge, Mass., 1971.
  • [11] H. Toda, Composition methods in homotopy groups of spheres, Ann. of Math. Studies, no. 49, Princeton Univ. Press, Princeton, N. J., 1962. MR 26 #777. MR 0143217 (26:777)
  • [12] A. Zabrodsky, The classification of simply connected $ H$-spaces with three cells. I, II, Math. Scand. 30 (1972), 193-210; ibid. 30 (1972), 211-222. MR 47 #4257. MR 0315708 (47:4257)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D45

Retrieve articles in all journals with MSC: 55D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0367992-6
Keywords: $ H$-space, localization, $ {\text{Sp(2)}}$, type $ (3, 7)$
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society